# SDR I5HA0758003

- Difficulty date: January 15, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N581P
- Make and model: Cvac 580
- Aircraft serial: 29
- Engine: Allsn 501D13
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: 6809643
- Part serial: CC2082
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, RT ENGINE TURBINE INLET TEMPERATURE (TIT) REACHED 880 DEGREES AND BEGAN TO DETERIORATE.  CREW NOTED A LOUD BANG (COMPRESSOR STALL) AND THE ENGINE SPOOLED DOWN.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO BASE.  SUBSEQUENT ATTEMPT TO RESTART THE ENGINE FAILED.  THE ENGINE WOULD NOT ROTATE.  INITIAL INSPECTION BY MAINT DID NOT INDICATE ANY OBVIOUS PROBLEM.  A FURTHER DETAILED INSPECTION INCLUDING BOROSCOPE OF THE TURBINE AND VISUAL INSPECTION OF THE COMPRESSOR ALSO DID NOT INDICATE ANY PROBLEM OR DAMAGE.  THE ENGINE WAS SUCCESSFULLY STARTED AND RUN AT HIGH POWER SETTINGS.  WITH THE TEMPERATURE DATUM (TD) SYSTEM CIRCUIT BREAKER IN, THE ENGINE FUEL FLOW, RPM AND HORSE POWER WOULD DETERIOR
